# SDR DALA1250859223

- Difficulty date: October 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 33,943 hours, 23,521 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND RIG CHECK OF CATWALK, MX FOUND CABLE TENSIONS LOW.  ADJUSTED LIFT CABLES IAW AMM.  OPS CHECKS GOOD.
